# SDR SWAA001506

- Difficulty date: August 9, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 20,518 hours, 18,509 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT HORIZONTAL STAB LOWER SKIN CRACKED BETWEEN REAR SPAR AND NR 1 BALANCE PANEL.   REPAIRED SKIN PER SRM.
